# SDR ASAA2013092396039

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 2,368 hours, 755 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK AND MAP DISPLAYED ON LEFT PFD.  FMC FAIL PROCEDURE INDICATED QRH PROCEDURE PERFORMED & CONTINUED WITH SINGLE FMC OPERATION.  ACFT GROUNDED.  CYCLED ACFT POWER.  ACCOMPLISHED FMC OPS CHECK IAW MM 34-61-00.  NO FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
